Avatar universal
Could I be?
Hi, there. Just to get this off my chest and maybe get some answers.

I've been on Minastrin 24 Fe for a month and a week. I had unprotected sex on December 4th (he ejaculated in me) which was the last day of my period (which wasn't much of a period at all).

Lately, I've been feeling very bloated, crampy, nauseous, shaky, hungry, moody, I've had some diarrhea, and I'm always so hot!

I'm wondering if there is any chance that, considering this is the 5th day since sex, I could be having all these symptoms due to a possible pregnancy or if it's all just in my head and it's all symptoms of the birth control. Should I take a pregnancy test now or wait until my next period which is supposed to start the 26th.

How long does it take for this birth control to "set in"? Has it been long enough?

Any answers would be greatly appreciated.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Pregnancy and Parenting: Multiples Community Resources